# SDR UPS805081

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288506
- Condition: Delamination
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING NR 2 VANE DELAMINATED.  REPLACED VANE ASSY PER MM 27-51-14.
